Alert archive / Texas / Freeze Warnings in 2021
Freeze Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this freeze warning at Feb 13, 2021, 3:48 PM CST for 14 counties in Texas. It took effect at Feb 14, 2021, 12:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2021, 3:48 PM CST (21:48 UTC)
- In effect from
- Feb 14, 2021, 12:00 AM CST
- Expired
- Feb 14, 2021, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
Counties Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 54 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
567 WWUS74 KCRP 132148 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 348 PM CST Sat Feb 13 2021 TXZ229>231-239>241-140600- /O.NEW.KCRP.FZ.W.0004.210214T0600Z-210214T1600Z/ /O.CON.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/ La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, and Orange Grove 348 PM CST Sat Feb 13 2021 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 30 expected. For the Freeze Watch, sub-freezing temperatures as low as 14 to 22 possible. * WHERE...La Salle, McMullen, Live Oak, Webb, Duval and Jim Wells Counties. * WHEN...For the Freeze Warning, from midnight tonight to 10 AM CST Sunday. For the Freeze Watch, from Sunday evening through Tuesday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ TXZ232>234-242>247-342>347-442-443-447-140600- /O.CON.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/ Bee-Goliad-Victoria-Inland Kleberg-Inland Nueces- Inland San Patricio-Coastal Aransas-Inland Refugio-Inland Calhoun- Coastal Kleberg-Coastal Nueces-Coastal San Patricio- Aransas Islands-Coastal Refugio-Coastal Calhoun-Kleberg Islands- Nueces Islands-Calhoun Islands- Including the cities of Beeville, Goliad, Victoria, Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 348 PM CST Sat Feb 13 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 10 to 20 above zero possible. * WHERE...Portions of south Texas. * WHEN...From Sunday evening through Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
2 follow-up statements
531 WWUS74 KCRP 140355 AAA NPWCRP URGENT - WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 955 PM CST Sat Feb 13 2021 TXZ232>234-141200- /O.EXA.KCRP.FZ.W.0004.210214T0600Z-210214T1600Z/ /O.CON.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/ Bee-Goliad-Victoria- Including the cities of Beeville, Goliad, and Victoria 955 PM CST Sat Feb 13 2021 ...FREEZE WARNING IN EFFECT UNTIL 10 AM CST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 30 expected. For the Freeze Watch, sub-freezing temperatures as low as 10 to 20 above zero possible. * WHERE...Bee, Goliad and Victoria Counties. * WHEN...From Sunday evening through Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ TXZ229>231-239>241-141200- /O.CON.KCRP.FZ.W.0004.210214T0600Z-210214T1600Z/ /O.CON.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/ La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, and Orange Grove 955 PM CST Sat Feb 13 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 30 expected. For the Freeze Watch, sub-freezing temperatures as low as 14 to 22 possible. * WHERE...La Salle, McMullen, Live Oak, Webb, Duval and Jim Wells Counties. * WHEN...For the Freeze Warning, from midnight tonight to 10 AM CST Sunday. For the Freeze Watch, from Sunday evening through Tuesday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ TXZ242>247-342>347-442-443-447-141200- /O.CON.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/ Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas- Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 955 PM CST Sat Feb 13 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 10 to 20 above zero possible. * WHERE...Portions of south Texas. * WHEN...From Sunday evening through Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ 87
493 WWUS74 KCRP 140936 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 336 AM CST Sun Feb 14 2021 TXZ242>244-246-247-141745- /O.UPG.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/ /O.NEW.KCRP.FZ.W.0005.210215T0000Z-210216T1800Z/ /O.EXA.KCRP.FZ.W.0004.000000T0000Z-210214T1600Z/ Inland Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio- Inland Calhoun- Including the cities of Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Refugio, McFaddin, Woodsboro, and Kamay 336 AM CST Sun Feb 14 2021 ...FREEZE WARNING IN EFFECT UNTIL 10 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 31. For the second Freeze Warning, sub-freezing temperatures as low as 13 expected. * WHERE...Inland Kleberg, Inland Nueces, Inland San Patricio, Inland Refugio and Inland Calhoun Counties. * WHEN...For the first Freeze Warning, until 10 AM CST this morning. For the second Freeze Warning, from 6 PM this evening to noon CST Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ TXZ229>234-239>241-141745- /O.UPG.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/ /O.NEW.KCRP.FZ.W.0005.210215T0000Z-210216T1800Z/ /O.CON.KCRP.FZ.W.0004.000000T0000Z-210214T1600Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Beeville, Goliad, Victoria, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, and Orange Grove 336 AM CST Sun Feb 14 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 29. For the second Freeze Warning, sub-freezing temperatures as low as 13 expected. * WHERE...La Salle, McMullen, Live Oak, Bee, Goliad, Victoria, Webb, Duval and Jim Wells Counties. * WHEN...For the first Freeze Warning, until 10 AM CST this morning. For the second Freeze Warning, from 6 PM this evening to noon CST Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ TXZ245-342>347-442-443-447-141745- /O.UPG.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/ /O.NEW.KCRP.FZ.W.0005.210215T0000Z-210216T1800Z/ Coastal Aransas-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- Including the cities of Rockport, Fulton, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 336 AM CST Sun Feb 14 2021 ...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... * WHAT...Sub-freezing temperatures as low as 14 expected. * WHERE...Coastal Aransas, Coastal Kleberg, Coastal Nueces, Coastal San Patricio, Aransas Islands, Coastal Refugio, Coastal Calhoun, Kleberg Islands, Nueces Islands and Calhoun Islands Counties. * WHEN...From 6 PM this evening to noon CST Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this freeze warning went out at Feb 13, 11:30 AM CST, 4 hours 18 minutes earlier.
Area forecast discussion, Feb 13, 11:30 AM CST, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1130 AM CST Sat Feb 13 2021
.AVIATION...
Mainly MVFR conditions through this period with tempo IFR CIGS
possible. Will see off and on drizzle or light rain showers as
well. There is some concern for freezing drizzle overnight where
temps get cold enough. Will not include in TAFs at this time,
with confidence fairly low. Breezy north winds and cold
temperatures persist.
&&
.PREV DISCUSSION... /Issued 519 AM CST Sat Feb 13 2021/
AVIATION...
Winter is coming.
MVFR/IFR ceilings will continue through the TAF period with
moderate to strong northerly winds expected this afternoon and
evening. Temperatures will continue to hover around freezing at
the surface, so pilots should take precautions against icing.
Drizzle this morning could transition to rain this afternoon. Some
areas may have patchy ice as temperatures dip towards freezing
tonight.
PREV DISCUSSION... /Issued 435 AM CST Sat Feb 13 2021/
SHORT TERM (Today through Sunday)...
A Wind Chill Advisory has been issued for this morning as winds are
expected to increase slightly as the sun rises, dropping wind chills
to 20 to 25 degrees. Cold temperatures will continue today and
Sunday, with highs in the mid to upper 30s. A Freeze Warning may be
needed tonight as temperatures drop to near or just below freezing
for much of South Texas. A mid level shortwave will bring isolated
to scattered showers to the area today and tonight. While widespread
freezing rain is not expected, elevated surfaces could have some icy
spots.
An upper level trough will approach the area Sunday, allowing Arctic
air to surge south through the area. Precipitation chances begin to
increase Sunday afternoon with freezing rain possible as we move
into Sunday night.
LONG TERM (Sunday Night through Friday)...
Wintry mix remains likely Sunday night into Monday, with ice
accumulations less than quarter of an inch expected, leading to
hazardous conditions and travel difficulties. All are urged to avoid
travel as much as possible through this event. A Winter Storm Watch
is in effect Sunday night through Monday afternoon, as well as a
Freeze Watch and Wind Chill Watch through Tuesday morning.
A deep upper trough traverses across the Southern Great Plains
Sunday night through Monday pushing a strong arctic airmass into
South Texas. The arctic air will cause temps to fall below freezing
earlier than previously forecast, overnight Sunday night and only
get up to the mid 30s in southern counties during the day on Monday.
The polar jet stream aloft, along with a strong coastal trough
developing into a closed surface low over the northwestern Gulf of
Mexico will aid in the development of light rain, sleet, freezing,
and snow. In regards to frozen precip, freezing rain and sleet is
more likely than snow according to multiple model soundings, but
could transition to snow early Monday morning as precipitation moves
eastward and over the waters by the afternoon.
Dry and very cold conditions follow for Monday night into Tuesday as
high pressure maximizes, skies clear up, and winds become light to
calm allowing for optimal radiational cooling. Record breaking lows
are expected Monday night, with all of South Texas in the teens,
from Victoria around 11F to Laredo around 20F. Slightly warmer
temperatures on Tuesday through Wednesday will setup the environment
for another temperature drop Wednesday night as a second surge of
cold air moves into South Texas due to another surface low moving
northeast over the northwestern Gulf of Mexico. Scattered to
numerous rain showers Tuesday night through Wednesday with a slight
chance of wintry mix for northern counties Wednesday night. However,
confidence is low regarding wintry precip and temperatures in this
time frame and will need to be monitored. Another freezing night is
possible Thursday night before a warming trend takes over heading
into the weekend.
MARINE...
Strong northerly winds will persist through Sunday with the chance
for isolated to scattered showers. A Small Craft Advisory will
remain in place through noon today. Northerly winds will continue
to be strong through early next week due to surges of arctic air,
with gusts to gale force late Sunday night through Monday
morning. A Gale Warning may be needed for late Sunday night and
Monday. Showers will be possible over the weekend, with the chance
of some wintry precipitation mixed in Monday. Rain chances should
taper off by Tuesday but return with scattered to numerous
coverage Tuesday night through Wednesday due to another push of
cold air. Small Craft Advisory conditions will be possible
Wednesday through Friday morning as winds become strong with seas
near 10 feet in wake of a second surge of cold air. Scattered to
numerous rain showers Tuesday night through Wednesday night are
possible. Onshore flow shows signs of finally returning Friday
night.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 36 32 40 23 32 / 30 40 70 90 20
Victoria 35 31 38 19 25 / 30 30 60 80 30
Laredo 35 31 39 24 36 / 40 20 50 70 10
Alice 35 31 39 22 33 / 30 30 70 80 10
Rockport 38 33 42 23 32 / 40 40 70 90 30
Cotulla 35 30 37 21 32 / 30 20 50 80 10
Kingsville 36 32 40 23 33 / 40 40 70 90 10
Navy Corpus 39 35 44 26 33 / 40 40 70 90 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Freeze Watch from Sunday evening through Tuesday morning For the
following zones: Aransas Islands...Bee...Calhoun Islands...
Coastal Aransas...Coastal Calhoun...Coastal Kleberg...
Coastal Nueces...Coastal Refugio...Coastal San Patricio...
Duval...Goliad...Inland Calhoun...Inland Kleberg...Inland
Nueces...Inland Refugio...Inland San Patricio...Jim Wells...
Kleberg Islands...La Salle...Live Oak...McMullen...Nueces
Islands...Victoria...Webb.
Winter Storm Watch from Sunday evening through Monday afternoon
For the following zones: Aransas Islands...Bee...Calhoun
Islands...Coastal Aransas...Coastal Calhoun...Coastal
Kleberg...Coastal Nueces...Coastal Refugio...Coastal San
Patricio...Duval...Goliad...Inland Calhoun...Inland
Kleberg...Inland Nueces...Inland Refugio...Inland San
Patricio...Jim Wells...Kleberg Islands...La Salle...Live
Oak...McMullen...Nueces Islands...Victoria...Webb.
Wind Chill Watch from Sunday evening through Tuesday morning For
the following zones: Aransas Islands...Bee...Calhoun
Islands...Coastal Aransas...Coastal Calhoun...Coastal
Kleberg...Coastal Nueces...Coastal Refugio...Coastal San
Patricio...Duval...Goliad...Inland Calhoun...Inland
Kleberg...Inland Nueces...Inland Refugio...Inland San
Patricio...Jim Wells...Kleberg Islands...La Salle...Live
Oak...McMullen...Nueces Islands...Victoria...Webb.
Wind Chill Advisory until noon CST today For the following
zones: Bee...Coastal Aransas...Coastal Calhoun...Coastal
Kleberg...Coastal Nueces...Coastal Refugio...Coastal San
Patricio...Goliad...Inland Calhoun...Inland Kleberg...
Inland Nueces...Inland Refugio...Inland San Patricio...Jim
Wells...Live Oak...Victoria.
GM...Small Craft Advisory until 6 PM CST this evening For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
&&
PH/83...AVIATIONHazardous weather outlook, Feb 13, 5:21 AM CST, 10 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 521 AM CST Sat Feb 13 2021 TXZ229>234-239>247-342>347-442-443-447-141130- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 521 AM CST Sat Feb 13 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Wind chill values from 20 to 25 degrees are possible today for portions of South Texas. A Wind Chill Advisory is in effect through noon today. .DAYS TWO THROUGH SEVEN...Sunday through Friday Freezing temperatures are possible nightly Sunday night through Thursday night for most locations. A Freeze Warning may be necessary. Wind Chill Advisory conditions are possible during the mentioned time frame of freezing temperatures. Sleet and light freezing rain are possible Sunday night into Monday. Light sleet and freezing rain are possible again Wednesday night over northern tier counties. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-141130- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 521 AM CST Sat Feb 13 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect through noon today. .DAYS TWO THROUGH SEVEN...Sunday through Friday Small Craft Advisory conditions are expected through the middle of next week. Gale force winds are possible late Sunday night and Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 3:40 AM CST | Wind Chill Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 8 hr |
| Feb 13, 3:54 PM CST | Winter Storm Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 44 hr |
| Feb 13, 3:54 PM CST | Winter Weather Advisory | CRP | Duval, La Salle, Webb | 19 hr |
| Feb 13, 4:01 PM CST | Gale Watch | CRP | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.